# SDR NACA20110003

- Difficulty date: February 3, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON EXTERNAL SKIN UNDER LOWER ATC/MODE S ANTENNA BS 355, BL 0.  REPAIRED IAW FAA FORM 8100-9, REF: ID:201101190084-0002D1; FUSELAGE SKIN REPAIR BETWEEN BS 340-360, S-27L TO S-27R (FIRST AND SECOND STAGE APPROVAL).
